Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

A person has congestive heart failure how long will he last without medication ?

If a person has congestive heart failure how long will he last if he stops his medications ?
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  565
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Why does the person with CHF want to stop their medications.? CHF is a serious medical illness so stopping medications is not advisable. It's very difficult living with a chronic health problem such as CHF. It has a strong negative impact on a person's quality of life. They're normally on allot of medication which only manage the symptoms of CHF,as there is no cure for this problem so it greatly affects a persons quality of life. Depending on the persons age and medical problems they could be considered for a heart transplant. If this person is depressed they need an immediate psychiatric evaluation., because stopping medications will lead to death, take care, Donna
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor